Profile Picture
  • All
  • AI Mode
  • Web
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
Graduation
Wishes
Get Well Soon
Wishes
Chinese New Year
Wishes
Birthday
Wishes
Happy New Year 2013
Wishes
Happy New Year
Wishes
New Year 2013
Wishes
Valentine's Day
Wishes
Buddha Birthday
Wishes
Happy New Year Sayings
Wishes
Christmas
Wish
New Year's Eve
Wishes
New Year
Wishes
Happy New
Wishes
Deepavali
Wishes
Happy Hanukkah
Wishes
Funny Christmas
Wishes
Happy Deepavali
Wishes
Sinhala and Tamil New Year
Wishes
Sankranthi
Wishes
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    Graduation
    Wishes
    Get Well Soon
    Wishes
    Chinese New Year
    Wishes
    Birthday
    Wishes
    Happy New Year 2013
    Wishes
    Happy New Year
    Wishes
    New Year 2013
    Wishes
    Valentine's Day
    Wishes
    Buddha Birthday
    Wishes
    Happy New Year Sayings
    Wishes
    Christmas
    Wish
    New Year's Eve
    Wishes
    New Year
    Wishes
    Happy New
    Wishes
    Deepavali
    Wishes
    Happy Hanukkah
    Wishes
    Funny Christmas
    Wishes
    Happy Deepavali
    Wishes
    Sinhala and Tamil New Year
    Wishes
    Sankranthi
    Wishes
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views1 day ago
TikToknytimes
See more
Static thumbnail place holder
More like this
© 2026 Microsoft
  • Privacy and Cookies
  • Legal
  • Advertise
  • About our ads
  • Help
  • Feedback
  • Consumer Health Privacy